# SDR HEER20160707780

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N412PH
- Make and model: Bell 407
- Aircraft serial: 43862
- Aircraft time: 8,428 hours
- Engine: Allsn 250C47B
- Engine time: 14,837 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB131557
- Condition: Spalled
- Location: Nr 5
- Part time: 1,650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED 6-21-15 FOR OVERHAUL DUE TO METAL IN OIL.  REMOVED NR 5 BEARING DUE TO SPALLING.  FOUND SPALLING ON OUTER RACE AT SPLIT.  SCRAP PART AND REPLACED WITH NEW BEARING.
